Doctor insights on:
Can Prednisone Cause Headaches
Maybe yes: Many medications list headaches as a possible side effect. However, headaches are common in people, whether or not they are taking medication. If one gets headaches right after each dose of advair, advair may well be the cause. Advair has 2 ingredients, so one can try them individually to see if either cause a headache. One can also ask to try symbicort, (budesonide and formoterol) which is a little different from advair. ...Read moreSee 1 more doctor answer
Prednisone is a synthetic cortisone. The body makes cortisone, a natural hormone made in adrenal glands. The body converts it to Hydrocortisone to become active. 25 mg of cortisone has about same effect as 5 mgm prednisone. The average person would produce 3-6 mg of pred daily. So why use a substitute? The synthetic has more anti-inflammatory effect; but has less effect ...Read more
Yes, but: Stopping steroids abruptly can cause headache, aching, fatigue, & feeling of weariness. More likely if you have been on steroids for over 2 weeks. Check with your doctor to see if you should be tapered more slowly off the steroids to avoid these symptoms. But, if this headache feels different than any other previous experiences; or note confusion, weakness or worst headache of your life--go to er. ...Read moreSee 1 more doctor answer
Yes it can..: Headache is listed as one of the top ten side effects of amoxicillin--nausea, vomitting, diarrhea are among the most frequent side effects. If it is bothersome, stop the med and inform your doc asap for an alternative if needed. At times, mild headache can be controlled with tylenol/motrin etc..Consult your doc. Good luck. ...Read more
Yes: If you have a history of migraines or even tension headaches, continous intake or abuse of NSAID can actually cause severe rebound headaches. This besides the other potentially severe side effects of nsaids abuse on kidneys, blood pressures, and heart disause.. ...Read moreSee 1 more doctor answer
True for many meds: Headache is one of the most common side effects of medications in general. Celexa (citalopram) can cause headache as a side effect. Usually it is temporary/transient shortly after starting the medication but sometimes persists and continues throughout the time of taking the medication. ...Read more
Headache w/ Pain Med: Unfortunately, almost all prescription pain medications come with the side-effect warning of "headache" -- including tramadol (ultram). Any severe headache that doesn't go away with stopping the medication needs to be evaluated, as headaches are caused by a variety of different conditions (including medications). Hope this helps! ...Read more
Yes: Depends on what kind of arthritis you may have. Inflammatory types of arthritis can cause fevers. Headaches are common in all kinds of arthritis usually due to neck problems. Suggest seeing a rheumatologist to determine if you have an inflammatory arthritic condition and possibly a spine specialist to evaluate your neck as well. ...Read moreSee 2 more doctor answers
Yes : Conjunctivitis is often caused by a viral infection in your body, in which your eyes are generally secondarily involved. The viral syndrome often has associated aches and pains in joints and muscles, sore throat and invariably headaches. Often treatment involves rest, fluids, analgesics for pain and fever, and irrigation and cleansing the eye secretions. Sometimes the eyes require other treatments. ...Read more
Can migraine headaches cause dizziness? Do migraines cause dizziness or can normal headaches cause this as well?
Not likely.: Have your doctor look to other causes of your symptoms. ...Read more
Yes: Prednisone is a powerful anti inflammatory agent used for treatment of arthritis, copd, asthma and other steroid responsive conditions. The risk for ulcers is higher for higher doses, prolonged use, or with prior history of ulcers. The risks for ulcers and other side effects must be balanced against the benefit of treatment. As a rule the lowest possible dose should be used for the least time. ...Read moreSee 1 more doctor answer
Haven't heard of it: I prescribe a lot of Losartan, and I haven't had anyone (that I know of, anyway) who got migraines from it. However, medications are a common cause of headache. When my pts think they might be having a side effect from a med, I tell them the only solution is to see what happens when they stop it. Talk to your doc. Good Luck. Check out my website CardioGauge.com for heart health education. ...Read more
- Talk to a doctor live online for free
- Can prednisone cause dizziness?
- Can prednisone cause tooth loss?
- Can prednisone cause hot flashes?
- Ask a doctor a question free online
- Can prednisone cause you to shake?
- Can prednisone withdrawal cause seizures?
- Can prednisone cause severe heartburn?
- Can prednisone cause ankle swelling?
- Talk to a pharmacologist online for free